| Model Number |
UNIVERS REVERS SPACER 39+15MM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that a patient underwent multiple surgeries on the reported shoulder prosthesis.It was further reported that some revision surgeries have been performed.It was further reported that the customer has in addition to the reported devices five screws (1 silver, 3 green, 1 purple), a base plate, glenosphere, an inlay and a post.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9505-15 univers revers spacer 39 + 15 mm batch number: 22.03411 was received for investigation.Visual evaluation noted the hex of the screw was damaged.The most likely cause for this can be attributed to misuse due to excessive force being applied while being extracted.Functional testing was performed by assembling the returned device with the returned mating devices.No issues were noted when the devices were assembled together.The most likely cause for the reported failure can be attributed to a patient-specific event.